# SDR HEEA968207

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6095S
- Make and model: Snias AS350B2
- Aircraft serial: 2777
- Engine: Tmeca ARRIEL1S
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Pump
- Part number: 0292105210
- Condition: Low Pressure
- Location: Eng Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUMP HAS LOW PRESSURE.
